Jump to content

JenGK

Member Since 25 Feb 2013
Offline Last Active Mar 27 2013 10:37 PM

Posts I've Made

In Topic: Does Anybody Else Here *not* Believe In Skin Purging With Effective Treatments?

05 March 2013 - 09:13 AM

@JenGK, You just went to your regular doctor and asked to get tested for this?  Or was this a derm or holistic doctor? I didn't know they could test for that and would be interested if it's something fungal.

 

He is a holistic doctor and he's absolutely fantastic, I think he just picked it up from the specific combo of hormone imbalances and nutritional deficiencies I have... I can't tell you exactly how, I'm sorry!


In Topic: Does Anybody Else Here *not* Believe In Skin Purging With Effective Treatments?

04 March 2013 - 11:04 AM

Oh yes, I think much more than 2 weeks you're out of any kind of 'purging phase'. It's interesting what you said about the topicals aggravating yeasts, I've never thought of that. I do think a lot of acne is unidentified fungal infections, I mean I didn't have any external symptoms except the acne, my doc just picked it up from a blood test and he was clearly right. 


In Topic: Does Anybody Else Here *not* Believe In Skin Purging With Effective Treatments?

03 March 2013 - 11:59 AM

I think that if it's something to do with correcting an imbalance you can break out more initially simply because of the fluctuations you cause when you change factors contributing to whatever it is. When I went on antifungals to treat candida my acne got worse (and I mildly freaked out) and since then it's only gotten better. Perhaps it depends on the individual. Just from the homeostatic nature of most body functions, especially with hormones etc, it could make sense. :)


In Topic: Confusion About My Accutane Situation

01 March 2013 - 09:41 AM

Thanks for your reply :) I indeed don't think Accutane is at all necessary for me so I'm not going to take it, I was just a bit thrown by how closed-minded a doctor who must have seen thousands of acne patients can be. And how he is turning a blind eye to the very legitimate side effects people feel. I think especially for someone who is very unsure about their acne, it can be quite misleading. But yes thanks for the reassurance, when you speak to someone that convinced you do start to doubt yourself a little :lol:


In Topic: Hi Everyone :)

27 February 2013 - 02:50 PM

Thanks so much for the reply :)